Alert archive / Minnesota / Special Weather Statements in 2020
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 29, 2020, 12:01 AM CDT for Sibley County, Minnesota. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 12:01 AM CDT (05:01 UTC)
- Expired
- Jun 29, 2020, 12:30 AM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
County Sibley County, MN
The radar
The Minneapolis radar (KMPX), 63 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 12:40 AM CDT | HAIL 0.7 | Winthrop, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544
WWUS83 KMPX 290501
SPSMPX
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1201 AM CDT Mon Jun 29 2020
MNZ066-067-075-290530-
McLeod-Sibley-Nicollet-
1201 AM CDT Mon Jun 29 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SIBLEY...SOUTH CENTRAL
MCLEOD AND NORTHEASTERN NICOLLET COUNTIES...
At 1201 AM CDT, strong thunderstorms were clustered over Gaylord, or
19 miles northeast of New Ulm, moving northeast at 15 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Gaylord, Arlington, Winthrop, Henderson, Gibbon, Lafayette, New
Sweden, Fernando, Rush River, New Rome and Norseland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4446 9463 4454 9463 4470 9440 4459 9389
4455 9390 4455 9391 4453 9390 4435 9415
TIME...MOT...LOC 0501Z 208DEG 12KT 4453 9423
$$
ETAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 11:54 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 28, 11:54 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1154 PM CDT Sun Jun 28 2020 .UPDATE...For 06Z Aviation discussion below && .SHORT TERM...(This evening through Monday night) Issued at 401 PM CDT Sun Jun 28 2020 MCV moving into the Mankato area will be the focus for thunderstorms this afternoon that will track up into the Twin Cities and eventually the Twin Ports region. We're starting to get hints of deep moist convection initiating, though to this point, this feature has been fairly stable. However, with over 5000 j/kg of MUCAPE up into western IA, persistent southerly flow will continue to push more unstable air northward, so agree with the HRRR and HopWRFs that we will eventually a cluster of storms develop that moves north through the Twin Cities later this afternoon. Again, with the better instability and shear off to the southwest, these storms look to remain sub-severe. After this MCV moves through, attention turns to threat for where storms develop along the warm front. This next round of storms will tap into the extreme instability down across IA, but there continues to be little continuity in the models with where this batch of rain ends up. For example, the HRRR between 12z and 18z look fairly similar, the only difference is the 12z HRRR had the evening/overnight storms from south central MN up into the Twin Cities, while the 18z shifted it all north, with the heavy rain from the Twin Cities/east central MN into northwest WI. At this point, still favor a more southern solution like what the 12z HREF and 15z HopWRF mean have, with the warm front ending up from about Marshall to the MN/WI/IA border, with the greatest heavy rain and severe risk through the night centered closer to that region. Both the 12z and 18z HRRR show the potential for training of storms along where the warm front sets up, with some areas receiving 3+ inches of QPF. Fortunately, antecedent soil conditions are dry, so really think to have much of a flash flood threat, we're going to need to see heavy rain in the urban core of the Twin Cities metro. Everywhere else, soils are dry enough to handle some good rains. For the severe threat, that again looks better closer to the MN/IA border, where instability will be greater and shear is increased by the jet streak currently apparent on satellite imagery over KS moving up over IA this evening. For the severe threat to materialize, we probably need the souther solution to work out (12z HRRR). If we see a more northern solution as we are seeing with the 18z HRRR and the 18z HopWRF members just rolling in, we'll likely have a lower severe threat as these areas will be displaced from the stronger instability and shear. This activity tonight will likely generate an MCV, that will then serve as the focus for thunderstorm development Monday afternoon. There was certainly a trend from the GFS/NAM for the MPX area to be hot and capped on Monday, but like the idea of the 18z HRRR. Because of where it develops convection tonight, the HRRR generates an MCV near the Twin Cities, that by Monday afternoon is up by Duluth, with storms initiating there then tracking southeast into western WI. This should be how things play out, it's just a matter of where that MCV ends up and given uncertainty with where that will be, have kept PoPs mainly in the 30s north of I-94. As you get southwest of I-94, you will be encountering stronger and stronger capping, so have a dry day for Monday by the time you get to south central, southwest, and west central MN. With the lower cloud cover and drier conditions expected, this will translate to hot conditions southwest of I-94, with afternoon heat indices forecast to be in the mid 90s to lower 100s. Haven't issued any heat headlines yet until we get a better handle on how clouds and convection will trend Monday afternoon, but a heat advisory is looking pretty likely for at least the Twin Cities metro on Monday. .LONG TERM...(Tuesday through Sunday) Issued at 401 PM CDT Sun Jun 28 2020 For the long term, Tuesday is looking hot and dry, with the best forcing for precip out in the Dakotas. Wednesday/Wednesday night still looks to feature the passage of a weak cold front, but both the GFS/ECMWF trended drier with it. This makes sense as the main upper wave forcing this front will be going from the Dakotas into northern Saskatchewan. So forcing and shear will be weak across the MPX area with the front, with the severe threat really driven by the presence of strong instability along the front. Behind the front we see building heights and a drying trend for Thursday through Saturday. Stuck with NBM PoPs for Thursday, though those look overdone. Really it doesn't look like we have much of precip threat until Sunday, when a weak cold front looks to drop down from the north. For temperatures, it still looks hot, with the potential for us to pile on quite a few 90+ degree highs through the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1155 PM CDT Sun Jun 28 2020 Another round of showers and thunderstorms is expected overnight, with MVFR conditions at most sites into Monday morning. Improvement to VFR conditions is expected for Monday afternoon, but additional thunderstorms could redevelop with the sun/daytime heating. The primary area for redevelopment on Monday afternoon would be north of the atmospheric cap, more likely affecting east central MN and west central WI sites (KMSP/KRNH/KEAU). At this point confidence is low so have included a Prob30 mention. KMSP...Another round of thunderstorms arrives around the start of the TAF period, and persists through daybreak. Attendant MVFR conditions are expected, with a broken ceiling circa 3KFT lingering through much of the morning. /OUTLOOK FOR KMSP/ Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts. Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts. Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...MPG LONG TERM...MPG AVIATION...LS
Hazardous weather outlook, Jun 28, 8:49 AM CDT, 15 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 849 AM CDT Sun Jun 28 2020 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291400- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 849 AM CDT Sun Jun 28 2020 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered severe thunderstorms will be possible late this afternoon into the evening from south central into east central Minnesota, including the Twin Cities metro area, and adjoining portions of western Wisconsin. Very large hail and damaging winds will be the main threats, with an isolated tornado possible as well. Locally heavy rainfall is also likely with thunderstorms that develop tonight. A flash flood threat exists wherever multiple rounds of thunderstorms are able to redevelop over the same area. The greatest risk for flash flooding exists from south central into east central Minnesota and far western Wisconsin. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Daily chances for thunderstorms exist Monday through Thursday. Monday and Wednesday have best chances for thunderstorms, with severe thunderstorms possible again on Wednesday. Excessive heat will be possible next week across western and southern Minnesota, as afternoon heat indices approach or exceed 100 F. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon into tonight.
In the hours before
Local storm report, Jun 28, 8:49 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
849 PM CDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN 5 NNE MIESVILLE 44.66N 92.78W
06/28/2020 M3.34 INCH DAKOTA MN COCORAHS
&&
TDHSpecial weather statement, Jun 28, 8:59 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
859 PM CDT Sun Jun 28 2020
WIZ023>026-290300-
Pierce-St. Croix-Dunn-Pepin-
859 PM CDT Sun Jun 28 2020
...An AREA OF STORMS WILL AFFECT NORTH CENTRAL PEPIN...EASTERN
PIERCE...DUNN AND SOUTHEASTERN ST. CROIX COUNTIES THROUGH 10 PM
CDT...
At 858 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Knapp to near Elmwood to near Bay
City. Movement was east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Menomonie, Woodville, Glenwood City, Colfax, Boyceville, Elmwood, Eau
Galle, Plum City, Bay City, Knapp, Wheeler and Emerald.
This includes Interstate 94 in Wisconsin between mile markers 22 and
50.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4513 9171 4478 9179 4456 9216 4458 9247
4482 9237 4510 9231
TIME...MOT...LOC 0158Z 265DEG 15KT 4498 9204 4476 9211 4459 9239
LSSpecial weather statement, Jun 28, 10:14 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1014 PM CDT Sun Jun 28 2020
WIZ015-016-027-290400-
Chippewa-Barron-Rusk-
1014 PM CDT Sun Jun 28 2020
...A LINE OF STORMS WILL AFFECT RUSK...NORTHERN CHIPPEWA AND EASTERN
BARRON COUNTIES...
At 1014 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Chetek to 7 miles northeast of New
Auburn to near Bloomer. Movement was northeast at 40 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Ladysmith, Bloomer, Chetek, Cornell, Bruce, New Auburn, Weyerhaeuser,
Sheldon, Tilden, Sumner, Canton and Tony.
This includes U.S. Highway 53 between mile markers 103 and 132.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4525 9093 4490 9165 4513 9165 4535 9173
4564 9161 4564 9144 4552 9103 4538 9091
TIME...MOT...LOC 0314Z 232DEG 35KT 4534 9173 4529 9146 4509 9140
ETASpecial weather statement, Jun 28, 10:27 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Twin Cities/Chanhassen MN
1027 PM CDT Sun Jun 28 2020
MNC037-123-163-290530-
Dakota-Washington-Ramsey-
1027 PM CDT Sun Jun 28 2020
...URBAN AND SMALL STREAM FLOODING EXPECTED...
Thunderstorms with heavy rain will cause minor flooding in the
following counties...
Dakota...Washington...Ramsey...
* Until 1230 AM CDT.
* At 1025 PM CDT, Doppler radar indicated a line of thunderstorms
training over the eastern Twin Cities metro. A much as two inches
of rain has already fallen over these areas, with additional heavy
rainfall likely leading to localized areas of urban and small
stream flooding.
* Some locations that will experience flooding include...
St. Paul, Eagan, Woodbury, Maplewood, Cottage Grove, Inver Grove
Heights, Oakdale, White Bear Lake, South St. Paul, West St. Paul,
Stillwater and Hugo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4509 9278 4506 9280 4503 9276 4497 9277
4494 9275 4484 9287 4485 9316 4488 9319
4493 9320 4516 9287
ETASpecial weather statement, Jun 28, 11:15 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1115 PM CDT Sun Jun 28 2020
MNZ067-075-290500-
Sibley-Nicollet-
1115 PM CDT Sun Jun 28 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SIBLEY
AND CENTRAL NICOLLET COUNTIES...
At 1115 PM CDT, strong thunderstorms were clustered near Lafayette,
or 7 miles northeast of New Ulm, moving north at 20 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
New Ulm, Gaylord, Winthrop, Nicollet, Courtland, Lafayette, New
Sweden, Klossner and New Rome.
This includes U.S. Highway 14 between mile markers 104 and 105, and
between mile markers 107 and 119.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4422 9426 4426 9433 4427 9441 4433 9445
4436 9452 4455 9450 4456 9408 4420 9419
TIME...MOT...LOC 0415Z 186DEG 16KT 4438 9436
ETASpecial weather statement, Jun 29, 12:01 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1201 AM CDT Mon Jun 29 2020
MNZ066-067-075-290530-
McLeod-Sibley-Nicollet-
1201 AM CDT Mon Jun 29 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SIBLEY...SOUTH CENTRAL
MCLEOD AND NORTHEASTERN NICOLLET COUNTIES...
At 1201 AM CDT, strong thunderstorms were clustered over Gaylord, or
19 miles northeast of New Ulm, moving northeast at 15 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Gaylord, Arlington, Winthrop, Henderson, Gibbon, Lafayette, New
Sweden, Fernando, Rush River, New Rome and Norseland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4446 9463 4454 9463 4470 9440 4459 9389
4455 9390 4455 9391 4453 9390 4435 9415
TIME...MOT...LOC 0501Z 208DEG 12KT 4453 9423
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:06 PM CDT | Tornado Warning | MPX | Goodhue | 24 min |
| Jun 28, 7:14 PM CDT | Special Weather Statement | MPX | Dakota | 31 min |
| Jun 28, 7:25 PM CDT | Special Weather Statement | MPX | Washington | 35 min |
| Jun 28, 7:46 PM CDT | Special Weather Statement | MPX | Dakota | 29 min |
| Jun 28, 10:27 PM CDT | Special Weather Statement | MPX | Washington | 2 hr |
| Jun 28, 10:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 23 min |
| Jun 28, 11:15 PM CDT | Special Weather Statement | MPX | Nicollet | 45 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 30 min |
| Jun 29, 12:21 AM CDT | Tornado Warning | MPX | Sibley | 39 min |
| Jun 29, 12:46 AM CDT | Special Weather Statement | MPX | Renville, Sibley | 59 min |
| Jun 29, 1:19 AM CDT | Flash Flood Warning | MPX | McLeod, Renville, Sibley | 3 hr |
| Jun 29, 1:31 AM CDT | Flash Flood Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chisago, Dakota and 19 more | 10 hr |
| Jun 29, 1:45 AM CDT | Special Weather Statement | MPX | Chippewa | 60 min |
| Jun 29, 2:42 AM CDT | Special Weather Statement | MPX | Carver, Scott | 48 min |
| Jun 29, 3:03 AM CDT | Special Weather Statement | MPX | Dakota, Le Sueur, Rice | 57 min |
| Jun 29, 4:27 AM CDT | Heat Advisory | MPX | Anoka, Carver, Chippewa, Dakota, Hennepin, Lac qui Parle and 6 more | 8 hr |
| Jun 29, 4:29 AM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet, Scott, Sibley | 46 min |
| Jun 29, 4:33 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Rice, Washington | 57 min |
| Jun 29, 5:49 AM CDT | Special Weather Statement | MPX | Pope, Swift | 56 min |
| Jun 29, 6:46 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi | 59 min |
| Jun 29, 7:18 AM CDT | Special Weather Statement | MPX | Le Sueur | 57 min |
| Jun 29, 7:23 AM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet | 5 hr |
| Jun 29, 8:17 AM CDT | Special Weather Statement | MPX | Wright | 43 min |
| Jun 29, 8:33 AM CDT | Flash Flood Warning | MPX | Le Sueur, Rice | 3 hr |
| Jun 29, 8:34 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice | 26 min |
| Jun 29, 9:18 AM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 57 min |
| Jun 29, 11:40 AM CDT | Areal Flood Warning | MPX | Le Sueur, Rice | 4 hr |
| Jun 29, 3:57 PM CDT | Special Weather Statement | MPX | Mille Lacs | 63 min |
| Jun 29, 4:27 PM CDT | Special Weather Statement | MPX | Todd | 33 min |
| Jun 29, 5:02 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 58 min |
| Jun 29, 6:04 PM CDT | Special Weather Statement | MPX | Morrison | 71 min |
| Jun 29, 6:42 PM CDT | Flash Flood Warning | MPX | Morrison | 5 hr |
| Jun 28, 7:30 PM CDT | Special Weather Statement | MPX | Pierce | 30 min |
| Jun 28, 7:49 PM CDT | Special Weather Statement | MPX | Pierce | 41 min |
| Jun 28, 7:51 PM CDT | Tornado Warning | MPX | Pierce | 24 min |
| Jun 28, 8:31 PM CDT | Special Weather Statement | MPX | Pierce | 29 min |
| Jun 28, 8:43 PM CDT | Special Weather Statement | MPX | Pierce | 17 min |
| Jun 28, 8:59 PM CDT | Special Weather Statement | MPX | Dunn | 61 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn | 25 min |
| Jun 28, 10:14 PM CDT | Special Weather Statement | MPX | Rusk | 46 min |
| Jun 29, 2:04 AM CDT | Flash Flood Warning | MPX | Barron, Dunn, Pierce, Saint Croix | 5 hr |
| Jun 29, 4:53 AM CDT | Flash Flood Warning | MPX | Dunn, Pierce, Saint Croix | 3 hr |
| Jun 29, 5:08 AM CDT | Special Weather Statement | MPX | Chippewa, Pepin, Rusk | 67 min |
| Jun 29, 6:48 AM CDT | Areal Flood Warning | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 10 hr |
| Jun 29, 7:40 AM CDT | Areal Flood Warning | MPX | Dunn, Pierce, Saint Croix | 5 hr |
| Jun 29, 12:49 PM CDT | Areal Flood Warning | MPX | Dunn, Pierce, Saint Croix | 3 hr |
| Jun 29, 4:58 PM CDT | Areal Flood Warning | MPX | Pierce, Saint Croix | 17 hr |
Nearby
Special Weather Statements in Minnesota, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.